Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Sep 12, 2014, 11:59 AM EDT for Wayne County, North Carolina. It took effect at Sep 13, 2014, 6:47 AM EDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2014, 11:59 AM EDT (15:59 UTC)
- In effect from
- Sep 13, 2014, 6:47 AM EDT
- Expired
- Sep 15, 2014, 9:21 PM EDT
- In force
- 63 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River near Goldsboro (GLDN7). The gauge peaked at 18.99 ft at Sep 14, 2014, 4:00 AM EDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02089000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
111
WGUS42 KRAH 121559
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1159 AM EDT FRI SEP 12 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
...HEAVY RAIN EARLIER THIS WEEK WILL CAUSE THE NEUSE RIVER AROUND
GOLDSBORO TO CONTINUE RISING SLOWLY THIS WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THE RIVER IS RUNNING HIGHER THAN NORMAL...THE CURRENT WILL ALSO
BE STRONGER THAN NORMAL. IN ADDITION...THE BANKS WILL BE SLIPPERY...SO
CAUTION IS ADVISED FOR PEOPLE PLANNING TO FISH...SWIM...OR RECREATE
ALONG THE RIVER THIS WEEKEND.
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-130359-
/O.NEW.KRAH.FL.W.0025.140913T1047Z-140915T1342Z/
/GLDN7.1.ER.140913T1047Z.140914T0600Z.140915T0142Z.NO/
1159 AM EDT FRI SEP 12 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 19.1 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY AROUND MIDNIGHT.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
NEUSE RIVER
GOLDSBORO 18 16.6 FRI 11 AM 18.1 19.0 16.7 14.5 12.7
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$10 follow-up statements
589
WGUS82 KRAH 130116
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT FRI SEP 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-131316-
/O.EXT.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
916 PM EDT FRI SEP 12 2014
THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING
AND CONTINUE TO RISE TO NEAR 18.2 FEET BY TOMORROW EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
NEUSE RIVER
GOLDSBORO 18 17.3 FRI 08 PM 17.5 15.4 13.8 12.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$660
WGUS82 KRAH 130814
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT SAT SEP 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. REMAIN AWAY FROM ANY WATER RUNNING HIGH AND
FLOWING FAST.
&&
NCC065-083-127-132013-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
413 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 4:00 AM SATURDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
FISHING CREEK
ENFIELD 16 17.2 SAT 04 AM 15.0 13.8 11.2 8.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC191-132012-
/O.CON.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
413 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM SATURDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO
RISE TO NEAR 18.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
NEUSE RIVER
GOLDSBORO 18 17.8 SAT 03 AM 17.5 15.4 13.8 12.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$805
WGUS82 KRAH 131325
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
925 AM EDT SAT SEP 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-140125-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1930Z.NO/
925 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 9:15 AM SATURDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
FISHING CREEK
ENFIELD 16 16.7 SAT 09 AM 12.8 7.9 6.7 5.6 4.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC191-140125-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140914T2000Z/
/GLDN7.1.ER.140913T1107Z.140914T0000Z.140914T0800Z.NO/
925 AM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 AM SATURDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
GOLDSBORO 18 18.1 SAT 08 AM 17.6 15.4 13.5 11.6 9.7
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$696
WGUS82 KRAH 140056
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
856 PM EDT SAT SEP 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-141256-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T1800Z/
/GLDN7.1.ER.140913T1107Z.140914T0600Z.140916T0600Z.NO/
856 PM EDT SAT SEP 13 2014
THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 PM SATURDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET AFTER
MIDNIGHT SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
GOLDSBORO 18 18.7 SAT 08 PM 19.0 18.9 17.5 15.1 12.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$218
WGUS82 KRAH 140935
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
535 AM EDT SUN SEP 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-142135-
/O.CON.KRAH.FL.W.0025.000000T0000Z-140916T1800Z/
/GLDN7.1.ER.140913T1107Z.140914T1200Z.140916T0600Z.NO/
535 AM EDT SUN SEP 14 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 4:15 AM SUNDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CREST NEAR 19.0 FEET EARLY THIS MORNING AND
GRADUALLY BEGIN TO FALL. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY TUESDAY MORNING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
GOLDSBORO 18 19.0 SUN 04 AM 19.0 18.9 17.5 15.1 12.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$685
WGUS82 KRAH 141434
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1034 AM EDT SUN SEP 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-150234-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T1200Z/
/GLDN7.1.ER.140913T1107Z.140914T1800Z.140916T0000Z.NO/
1034 AM EDT SUN SEP 14 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL HOLD NEAR 19.0 FEET THIS AFTERNOON...
THEN SLOWLY FALL. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
EVENING.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
NEUSE RIVER
GOLDSBORO 18 19.0 SUN 10 AM 18.6 17.4 15.5 12.7 10.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$828
WGUS82 KRAH 150103
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
903 PM EDT SUN SEP 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-151303-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T0000Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1200Z.NO/
903 PM EDT SUN SEP 14 2014
THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 PM SUNDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE ON MONDAY.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
NEUSE RIVER
GOLDSBORO 18 18.8 SUN 08 PM 18.0 16.2 13.9 11.4 9.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$040
WGUS82 KRAH 150844
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
444 AM EDT MON SEP 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-152044-
/O.CON.KRAH.FL.W.0025.000000T0000Z-140916T0000Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1200Z.NO/
444 AM EDT MON SEP 15 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 4:15 AM MONDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
NEUSE RIVER
GOLDSBORO 18 18.6 MON 04 AM 18.0 16.2 13.9 11.4 9.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$399
WGUS82 KRAH 151348
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
948 AM EDT MON SEP 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-160148-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T0600Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1800Z.NO/
948 AM EDT MON SEP 15 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER NEAR GOLDSBORO.
* AT 9:15 AM MONDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
NEUSE RIVER
GOLDSBORO 18 18.4 MON 09 AM 16.7 14.3 11.9 9.7 7.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$021
WGUS82 KRAH 160121
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
921 PM EDT MON SEP 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC191-160151-
/O.CAN.KRAH.FL.W.0025.000000T0000Z-140916T0600Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T2100Z.NO/
921 PM EDT MON SEP 15 2014
THE FLOOD WARNING IS CANCELLED FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 PM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE MONDAY EVENING.
* THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS
NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
NEUSE RIVER
GOLDSBORO 18 17.8 MON 08 PM 17.0 15.1 12.9 10.5 8.2
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
GOLDSBORO: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 12, 10:35 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 12, 10:35 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1035 AM EDT FRI SEP 12 2014 .SYNOPSIS...A COLD FRONT WILL STALL ACROSS THE SOUTHERN PORTIONS OF THE AREA TODAY...BRINGING UNSETTLED WEATHER THAT WILL LINGER THROUGH THE WEEKEND. && .NEAR TERM /TODAY/... AS OF 1035 AM FRIDAY.. THE COLD FRONT HAS MADE IT DOWN TO THE SOUTHERN PIEDMONT WITH A NORTHEASTERLY WIND OVER MOST OF CENTRAL NC....THOUGH THE TRUELY DRIER AIR STILL LAGS TO THE NORTH IN VA. MEANWHILE...A FEW SHOWERS HAVE BEEN MOVE EAST ACROSS THE SANDHILLS ALONG THE LOW-LEVEL CONVERGENCE ZONE WHERE SOME WEAK ELEVATED MUCAPE STILL RESIDES. THE FORECAST REMAINS CHALLENGING EVENING IN THE NEAR TERM...AS DETERMINISTIC MODELS CONTINUE TO INDICATE MUCH MORE ACTIVITY THIS AFTERNOON THAN THE SREF OR CAMS. OVERALL FORCING IS WEAK TO NON- EXISTENT ALOFT WITH NC SITTING BETWEEN THE STRONG JET OVER THE MIDWEST AND THE ELONGATED UPPER RIDGE THAT STRETCHES ACROSS SC AND MOST OF EASTERN NC. IN THE LOW-LEVELS...CONVERGENCE AND SOME WEAK UPGLIDE INDUCED BY THE COLD FRONT PUSHING SOUTH WILL BE THE MAIN TRIGGER FOR SHOWERS AND A FEW STORMS THIS AFTERNOON...ESPECIALLY NEAR AND SOUTH OF THE FRONT AS IT SETTLES NEAR THE NC/SC BORDER. BETTER HEATING ACROSS THE SOUTH SHOULD ALLOW TEMPS TO REACH THE LOW TO MID 80S AND CREATE AROUND 500-1000 J/KG MLCAPE. THE ECMWF AND GFS CONTINUE TO SHOW 0.5 TO AROUND ONE INCH OF QPF FROM THE SOUTHERN PIEDMONT TO THE SOUTHERN COASTAL PLAIN THROUGH 00Z...BUT THE CAMS AND SPC ENSEMBLE OF CAMS SHOW THE BEST COVERAGE CONFINED TO SC AND SOUTHEASTERN NC. GIVEN THAT LARGER SCALE NWP HAVE BEEN OVERDONE REGARDING PRECIP SO FAR AND THE LACK OF BETTER FORCING...WOULD LEAN TO A LITTLE LESS COVERAGE...BUT PW IS OVER 2 INCHES ACROSS THE SOUTH...AND ANY AREA THAT SEES A STRONGER SHOWER RO STORMS COULD STILL GET AN INCH OF RAIN. HIGHS IN THE MID 70S NORTH TO MID 80S SOUTH. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... AS OF 250 AM FRIDAY... PRECIP CHANCES WILL PERSIST AS ISENTROPIC LIFT INCREASES FRIDAY NIGHT AS A NORTHERN STREAM SHORTWAVE MOVES ACROSS THE MIDWEST AND INTO THE GREAT LAKES AND ITS ASSOCIATED BOUNDARY APPROACHES THE AREA FROM THE NORTHWEST. HOWEVER...SIGNIFICANT MODEL DISAGREEMENT CONTINUE TO PLAGUE THE FORECAST...MAKING IT A LOW CONFIDENCE ONE. THE NAM AND ECMWF LIFT THE FRONT LOCATED NEAR THE NC/SC BORDER NORTH AS A WARM FRONT FRIDAY NIGHT INTO SATURDAY...THUS BREAKING OUT OF THE LOW CLOUDS/OVERRUNNING PRECIP (AT LEAST FOR A LITTLE WHILE)...BEFORE THE NORTHERN STREAM BOUNDARY CROSSES THE REGION SATURDAY NIGHT. THE GFS KEEPS THE FRONT SUPPRESSED TO THE SOUTH...EVENTUALLY MERGING IT WITH NORTHERN STREAM BOUNDARY. AS A RESULT PRECIP COVERAGE DIFFERS WITH THE GFS KEEPING THE BEST CHANCES ACROSS THE SOUTH CLOSER TO THE BOUNDARY...WHILE THE OTHER MODELS HAVE CHANCES ACROSS ALL OF CENTRAL NC FRIDAY NIGHT INTO SATURDAY. REGARDLESS..BY SATURDAY NIGHT...OVERRUNNING PRECIP LOOKS TO TAKE OVER ONCE AGAIN AS THE SURFACE FLOW BECOMES NORTHERLY BEHIND THE BOUNDARY. WILL CONTINUE TO MAINTAIN SOME FORECAST CONSISTENCY FOR THIS PERIOD UNTIL MODELS COME INTO BETTER AGREEMENT...THUS KEEPING HIGH CHANCE TO LIKELY POPS ACROSS ALL OF CENTRAL NC FOR THIS TIME FRAME. HIGH TEMPS WILL REMAIN BELOW NORMAL (MID 70S TO LOWER 80S)...WITH OVERNIGHT LOWS IN THE 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... AS OF 250 AM FRIDAY... SUNDAY THROUGH TUESDAY: MODEL SPREAD REMAINS HIGH WRT TO A WAVY FRONTAL ZONE FORECAST TO STALL FROM THE GULF COAST EAST- NORTHEASTWARD TO THE NC/SC COAST. MODEL TRENDS/DIFFERENCES HAVE NOT CHANGED ALL THAT MUCH OVER THE PAST 24 HOURS...WITH THE MORE AMPLIFIED EC SOLUTION STILL DEPICTING A WET AND UNSETTLED PATTERN UNTIL THE PASSAGE OF A COLD FRONT ON TUESDAY. MEANWHILE...THE LOWER AMPLITUDE/MORE ZONAL FLOW GFS SOLUTION IS MUCH DRIER ACROSS THE AREA AS IT SUPPRESSES THE FRONTAL ZONE SLIGHTLY FURTHER SOUTH AND EAST. WHILE THERE IS STILL TOO MUCH UNCERTAINTY TO PROVIDE FORECAST SPECIFICS AT THIS TIME...EXPECT CONSIDERABLE CLOUDINESS THROUGH EARLY NEXT WITH THE BEST RAIN CHANCES ACROSS THE SOUTH IN PROXIMITY TO THE STALLED FRONT. WHILE TEMPERATURES WILL BE HIGHLY DEPENDENT ON RAIN CHANCES...WILL INDICATE A VERY GRADUAL MODERATION FROM WHAT APPEARS WILL BE A FAIRLY STRONG HYBRID DAMMING EVENT SUNDAY AND INTO MONDAY. HIGHS SUNDAY RANGING FROM THE UPPER 60S TO AROUND 70 ACROSS THE NORTHWEST/NORTHERN PIEDMONT TO LOWER/MID 70S SE. HIGHS MONDAY AND TUESDAY RANGING FROM LOWER 70S NORTHWEST PIEDMONT TO MID/UPPER 70S ACROSS THE SOUTHEAST. WEDNESDAY AND THURSDAY: DRIER AIR WILL ATTEMPT TO BUILD INTO THE AREA FROM THE NORTHWEST VIA SURFACE HIGH PRESSURE OVER OHIO VALLEY/MS VALLEY REGION. HOWEVER...SHORTWAVE TROUGHS EMBEDDED WITHIN THE DEVELOPING EASTERN US LONG WAVE TROUGH COULD LEAD TO THE RENEWED SFC CYCLOGENESIS ALONG THE STALLED FRONTAL OFF THE SE COAST. WILL KEEP IT DRY FOR NOW...BUT MAY HAVE TO RE-INTRODUCE POPS WEDNESDAY AND THURSDAY IN FUTURE UPDATES...ESPECIALLY ACROSS THE SOUTHEAST. TEMPERATURES WILL REMAIN BELOW NORMAL. HIGHS IN THE 70S. LOWS 59 TO 64. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 730 AM FRIDAY... A COLD FRONT WILL CONTINUE TO SLOWLY MOVE INTO AND EVENTUALLY ACROSS THE REGION THROUGH THE MORNING HOURS. ONLY ISOLATED SHOWERS ARE EXPECTED TO ACCOMPANY THE FRONT AS IT MOVES THROUGH THE AREA. THE FRONT IS THEN PROGGED TO STALL SOMEWHERE ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA...ALTHOUGH EXACTLY WHERE IS STILL IN QUESTION. THEREFORE...FORECAST CONFIDENCE IS FAIRLY LOW AND RANGES ANYWHERE FROM VFR CONDITIONS TO IFR CONDITIONS IN THE POST-FRONTAL AIR MASS. FOR NOW WILL SHOW SUB VFR (MOSTLY MVFR) CONDITIONS AS LOW LEVEL MOISTURE WILL REMAIN VERY HIGH WITHIN THE COOL NORTHEASTERLY FLOW. THESE SUB VFR CONDITIONS ALSO SUPPORTED BY THE FACT THAT LIGHT RAIN IS EXPECTED TO DEVELOP NORTH OF THE BOUNDARY...ALTHOUGH IF THIS DOES NOT OCCUR...VFR CONDITIONS MAY PREVAIL FOR A PERIOD OF TIME TODAY. CLOSER TO THE BOUNDARY (I.E KFAY)...THERE WILL BE A CHANCE OF A STORM OR TWO THIS AFTERNOON. PERIODS OF LIGHT RAIN ARE EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS ON FRIDAY...WITH WIDESPREAD IFR/LIFR CEILINGS AND MVFR/IFR VISIBILITIES ALSO EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. OUTLOOK...THE STALLED FRONT WILL MOVE LITTLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. WITH AREAS OF LOW PRESSURE TRAVERSING THE REGION ALOFT...EXPECT AN EXTENDED PERIOD OF UNSETTLED WEATHER AND SUBSEQUENT ADVERSE AVIATION WEATHER CONDITIONS SATURDAY THROUGH TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...KRD NEAR TERM...KRD/BLS SHORT TERM...KRD LONG TERM...CBL AVIATION...KRD/WSS
Hazardous weather outlook, Sep 12, 4:36 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 436 AM EDT FRI SEP 12 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-130845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 436 AM EDT FRI SEP 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL THAT COULD RESULT IN SOME MINOR FLOODING...MOSTLY IN URBAN OR POOR DRAINAGE AREAS AND SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERIOD OF WET WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK AS A FRONT STALLS NEAR THE AREA. MULTIPLE ROUNDS OF RAIN...SOME HEAVY...DURING THIS TIME MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND CREEKS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:44 PM EDT | Special Weather Statement | RAH | Alamance, Forsyth, Guilford, Orange, Person | 61 min |
| Sep 12, 12:18 PM EDT | Areal Flood Warning | RAH | Johnston, Wayne | 12 hr |
| Sep 12, 1:37 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 53 min |
| Sep 12, 2:59 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 91 min |
| Sep 12, 3:19 PM EDT | Areal Flood Advisory | RAH | Cumberland | 3 hr |
| Sep 12, 4:27 PM EDT | Special Weather Statement | RAH | Sampson | 63 min |
| Sep 12, 4:49 PM EDT | Special Weather Statement | RAH | Richmond | 86 min |
| Sep 12, 5:45 PM EDT | Special Weather Statement | RAH | Moore | 90 min |
| Sep 12, 6:04 PM EDT | Special Weather Statement | RAH | Anson | 56 min |
| Sep 12, 6:43 PM EDT | Areal Flood Advisory | RAH | Montgomery | 3 hr |
| Sep 12, 6:48 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.